# SDR 9904999611

- Difficulty date: November 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N611NA
- Make and model: Doug DC-9-32
- Aircraft serial: 47435
- Engine: Pwa JT8D9
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Part time: 43,248 hours
- Stage of operation: CL
- Nature of condition: X, J
- Precautionary procedure: E, A

## Discrepancy

DURING CLIMBOUT PASSING 10,000 FEET, THE RIGHT ENGINE EXPERIENCED A FLAME-OUT.  THE FLIGHT CREW INITIATED EMERGENCY CHECK LIST PROCEDURES, RETURNED TO MKE, AND LANDED WITHOUT INCIDENT.  THE FLIGHT CREW NOTED THERE WERE NO RELIGHT OF THE RIGHT ENGINE AND AN OVERWEIGHT LANDING (102,000 POUNDS) WAS ACCOMPLISHED WITH A NORMAL SINK RATE OF 200 FEET PER MINUTE.  MAINTENANCE REPLACED THE RIGHT ENGINE AND CONDUCTED AN OVERWEIGHT LANDING INSPECTION, OPERATIONAL CHECK NORMAL.
